# SDR REXA2012072501193

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 21,046 hours, 18,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY INVERTER IAW AMM 33-51-07.  OPS CHECKED GOOD.
